# SDR DALA2019020500768

- Difficulty date: January 27, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 70,525 hours, 27,422 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Obstructed
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5643, L/P 5340812) 3L DOOR SLIDE LIGHT WON'T COME ON & ARM HANDLE WILL NOT "ARM". CLEARED OBSTRUCTION - OPS CHECK GOOD. OK SERVICE - REF B757 AMM 25-66.
